# SDR A6WA2018040945759

- Difficulty date: March 27, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE BS 280 CRACKED, RBL9.     REPAIRED THE FLOORBEAM ANGLE IAW REO 601R-53-11-136, REV A.
